RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kostant, Bertram

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:328
Abstract pages:1223
Full texts:794
References:107

http://www.mathnet.ru/eng/person24151
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/105315

Publications in Math-Net.Ru
2012
1. Bertram Kostant, “The cascade of orthogonal roots and the coadjoint structure of the nilradical of a Borel subgroup of a semisimple Lie group”, Mosc. Math. J., 12:3 (2012),  605–620  mathnet  mathscinet  zmath  isi
1973
2. B. Kostant, “Quantization and unitary representations”, Uspekhi Mat. Nauk, 28:1(169) (1973),  163–225  mathnet  mathscinet  zmath
1970
3. B. Kostant, “On the existence and irreducibility of certain series of representations”, Matematika, 14:2 (1970),  102–116  mathnet  mathscinet  zmath; Bull. Amer. Math. Soc., 75 (1969), 627–642
4. B. Kostant, S. J. Rallis, “Representations and orbits associated with symmetric spaces”, Matematika, 14:1 (1970),  137–144  mathnet
1962
5. B. Kostant, “A formula for the multiplicity of a weight”, Matematika, 6:1 (1962),  133–152  mathnet  mathscinet  zmath; Trans. Amer. Math. Soc., 93:1 (1959), 53–73
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020